# SDR DHL200072440C

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: BACB30DM411
- Condition: Sheared
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C CHECK,  NR 3 ENGINE THRUST REVERSER ACTUATOR, HAS LOWER MOUNT BOLT HEAD SHEARED OFF.  REMOVED AND REPLACED NR 3 ENGINE THRUST REVERSER  ACTUATOR LOWER MOUNT BOLT PER M/M 20 50 01.
